# SDR SWAA2025021088987

- Difficulty date: January 23, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 30,370 hours, 14,789 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H VAPOR BARRIER CRACK FOUND ON ANGLE <[01]. REPAIRED PER B737-800 SRM 57-10-10-2R-5; [02] REPAIRED PER B737-800 SRM 57-10-10-2R-5; [03] VERIFIED REPAIRED PER B737-800 SRM 57-10-10-2R-5.
